MAUDE Adverse Event Report: ENCORE MEDICAL L.P. MOTIVATION KNEE; MOVATION PS TIBIAL INSERT, SZ 6X13MM

ENCORE MEDICAL L.P. MOTIVATION KNEE; MOVATION PS TIBIAL INSERT, SZ 6X13MM
Model Number 292-13-006
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient becoming unstable.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to instability.The previous surgery and the surgery detailed in this investigation occurred 5.6 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was a serious risk to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Non-conforming material report (ncmr) history is as follows: non-conforming material report (ncmr) number 18188, received: 037b1000 states that 1) code d6 (profile out of tolerance), 1 quantity was rejected 1 for 2x surface profile of.002, nonconformance-.0022.Disposition: accept and justification is acceptable per investigational report product development (irpd)-2012-0004.This issue could not have contributed to the incident reported., 2) code d6 (profile out of tolerance), 6 quantity rejected for 3x surface profile of.004, nonconformance-.Between.0042 to.0048.Disposition: accept and justification is acceptable per investigational report product development (irpd)-2012-0004.This issue could not have contributed to the incident reported.Customer complaint history of the reported device(s) showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to instability.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
MOTIVATION KNEE
Common Device Name
MOVATION PS TIBIAL INSERT, SZ 6X13MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7954024
Report Number1644408-2018-00939
Device Sequence Number941526
Product Code JWH
UDI-Device Identifier00888912112680
UDI-Public(01)00888912112680
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2017
Device Model Number292-13-006
Device Catalogue Number292-13-006
Device Lot Number223J1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age59 YR